# SDR DALA102543233

- Difficulty date: January 27, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 53,829 hours, 24,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST PATH LIGHT SEAT 3B WAS INOP, SECURED LOOSE PIN IN PLUG AND TEST OK.
